MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; Permanent Defibrillator Electrodes

Abbott Medical (CRM-Sylmar) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; Permanent Defibrillator Electrodes
Model Number LDA210Q/65
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's right ventricular (rv) lead exhibited oversensing, and noise oversensing was suspected.The physician elected to explant the rv lead and replace it with a new lead.The patient's condition was not known.

Brand Name
OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
Permanent Defibrillator Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50934510
Report Number2017865-2026-20607
Device Sequence Number9589296
Product Code NVY
UDI-Device Identifier05414734507332
UDI-Public(01)05414734507332(10)A000165227(17)270930
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLDA210Q/65
Device Lot NumberA000165227
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UltiPace; UltiPace; Unify
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale